Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 53, NWS Springfield, MO

July 7, 20154 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jul 7, 2015, 9:36 AM CDT for 4 counties in Missouri. It was in force for 12 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2015, 9:36 AM CDT (14:36 UTC)
Expired
Jul 7, 2015, 10:00 PM CDT
In force
12 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, MO, Texas County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 92 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 10:45 AM CDTFLASH FLOOD2 E Ava, MOHUNTER CREEK IS OUT OF BANKS FLOODING ROADWAY. 1-2 FEET OVER ROAD
Jul 7, 10:45 AM CDTFLASH FLOOD4 W Ava, MOCOWSKIN CREEK 1-2 FEET WATER OVER ROADWAY. RAPID WATER MOVEMENT
Jul 7, 11:00 AM CDTFLASH FLOOD5 Ne Vanzant, MOSTATE ROUTE EE CLOSED DUE TO FLOODING
Jul 7, 12:00 PM CDTFLASH FLOODAva, MOFLOODING OCCURING IN AVA. FLOODING OF CITY PARK NEAR HIGHWAY 5 AND HIGHWAY Y. FLOODING INTO DRIVEWAYS OF HOMES ALONG HIGHWAY 14 WEST AT HUTCHINSON ST AND AT 10TH STREET. 3.10 INCHES OF RAINFALL IN AVA.
Jul 7, 1:30 PM CDTFLASH FLOOD5 Nne Mansfield, MOSTATE HIGHWAY AB CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
865 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

461 
WGUS53 KSGF 071436
FFWSGF
MOC067-215-225-229-072100-
/O.NEW.KSGF.FF.W.0053.150707T1436Z-150707T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 400 PM CDT TUESDAY.

* AT 929 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. UP TO THREE    
  INCHES OF RAIN HAS FALLEN ACROSS PORTIONS OF DOUGLAS COUNTY. AN 
  ADDITIONAL 3 INCHES OF RAIN IS POSSIBLE THROUGH 4 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOCATIONS IN THE WARNING INCLUDE...AVA...CABOOL...HOUSTON...
  MANSFIELD...MOUNTAIN GROVE...NORWOOD...RAYMONDVILLE...SEYMOUR AND
  SUMMERSVILLE. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE
  ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE Y AT COWSKIN CREEK 3 MILES WEST OF AVA...
ROUTE Z AT FINLEY CREEK 3 MILES SOUTHEAST OF FORDLAND...
ROUTE U AT THE JACKS FORK 2 MILES NORTHWEST OF CLEAR SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3681 9291 3708 9290 3709 9296 3709 9295
      3743 9177 3742 9165 3705 9166 3706 9208
      3679 9211

$$

CRAMER
2 follow-up statements
368 
WGUS53 KSGF 072044
FFWSGF
MOC067-215-225-229-080300-
/O.EXT.KSGF.FF.W.0053.000000T0000Z-150708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1000 PM CDT.

* AT 335 PM CDT...THE DEPARTMENT OF TRANSPORTATION INDICATED THAT    
  EXCESSIVE RAINFALL FROM EARLIER TODAY WAS PRODUCING FLASH FLOODING 
  ACROSS THE WARNED AREA. ADDITIONAL RAINFALL IS EXPECTED THIS       
  EVENING AND TONIGHT. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOCATIONS IN THE WARNING INCLUDE...AVA...CABOOL...HOUSTON...
  MANSFIELD...MOUNTAIN GROVE...NORWOOD...RAYMONDVILLE AND
  SUMMERSVILLE. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE
  ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE Y AT COWSKIN CREEK 3 MILES WEST OF AVA...
ROUTE Z AT FINLEY CREEK 3 MILES SOUTHEAST OF FORDLAND...
ROUTE U AT THE JACKS FORK 2 MILES NORTHWEST OF CLEAR SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3681 9291 3708 9290 3709 9296 3709 9295
      3743 9177 3742 9165 3705 9166 3706 9208
      3679 9211

$$

CRAMER
179 
WGUS73 KSGF 080254
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 PM CDT TUE JUL 7 2015

MOC067-215-225-229-080303-
/O.EXP.KSGF.FF.W.0053.000000T0000Z-150708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-TEXAS MO-WEBSTER MO-WRIGHT MO-
954 PM CDT TUE JUL 7 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 PM CDT FOR DOUGLAS...
SOUTHEASTERN WEBSTER...SOUTHERN TEXAS AND SOUTHERN WRIGHT COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.  
HOWEVER...RESIDUAL FLOODING WILL CONTINUE ACROSS THE WARNED AREA 
INTO THE OVERNIGHT HOURS. AN AREAL FLOOD WARNING HAS BEEN ISSUED AND 
REPLACES THIS FLASH FLOOD WARNING. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3681 9291 3708 9290 3709 9296 3709 9295
      3743 9177 3742 9165 3705 9166 3706 9208
      3679 9211

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:42 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 7, 6:42 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 AM CDT Tue Jul 7 2015

...12z Aviation Update...

.SHORT TERM...(Today and Tonight)
Issued at 335 AM CDT TUE JUL 7 2015

A rather messy mesoscale setup across the region this morning. A
surface boundary is currently making its way across the Ozark
Plateau, though wind shifts at 925mb and 850mb lag this surface
wind shift substantially. As a result, convection is festering in
multiple bands of narrow convergence across the region. This setup
will continue through much of the day, resulting in on again off
again showers and embedded storms. Clouds and intermittent rain
will result in a tricky temperature forecast with most locations
staying in the 70s. While widespread heavy rainfall is not
expected today, there will be spots of locally heavy rain where
cell training occurs.

The 850mb front looks to set up right along the I-44 corridor
tonight into Wednesday, and a wave moving northeast out of the
southern Plains will ride this boundary. This round of rain will
be of high interest given a very moist airmass in place. With
precipitable water values in excess of 2 inches, large warm cloud
depths (reaching to between 15 to 20 kft) and long/skinny CAPE
profiles on the order of hundreds of J/kg strongly point to
widespread heavy rainfall production.

Two questions remain at this point, how quickly rainfall starts
and the exact location of the heavy rainfall band. As far as onset
is concerned, the global models are more progressive with the
shortwave tonight, with heavy rain entering from the southwest
late this evening. Mesoscale models (e.g. NAM/WRF/ARW) are 6 or so
hours slower. Regardless of solution, all produce rainfall totals
in excess of 2-3". As for the exact location of the heaviest band
of rain, the along/just northwest of the plateau looks to be the
sweet spot right now, though ultimately the corridor of heavy rain
will remain a mesoscale forecast challenge.

.LONG TERM...(Wednesday through Monday)
Issued at 335 AM CDT TUE JUL 7 2015

Heavy rain will move from southwest to northeast across a bulk of
the forecast area during the day Wednesday. The going flash flood
watch handles the at risk areas very well and no changes will be
made in space or time. 2-3" with localized amounts to 5" look good
storm total wise through Wednesday evening.

Wednesday night into Thursday night, we will need to track the
location of a resultant warm front that will be lingering nearby.
This will provide focus for additional shower and thunderstorm
chances. Confidence in just where the best chances are is
dependent on how things evolve over the next 36 hours. It is
plausible an extension to the flash flood watch will be needed if
the warm front loiters over the area.

Given rather meager instability progged for the next few days. The
risk for severe is minimal.

From Friday into early next week, upper level ridging will build
over the area, shunting rain chances to our north and northeast
and bringing a return to very warm and humid conditions. Highs
will reach into the upper 80s to low 90s (perhaps a few degrees
warmer). Heat index values around 100 degrees are plausible.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 642 AM CDT TUE JUL 7 2015

Showers will be possible throughout the period over all
terminals. MVFR and at times IFR conditions are likely through
the period, especially with heavier showers that develop.
Highlighted vicinity thunder this morning, however, it is very
possible that additional thunder may need to be added later. Low
level shear is winding down this AM, but shear is an additional
variable to watch toward the end of the period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Wednesday evening FOR MOZ055>058-
     066>071-077>083-088>096-101>105.

KS...FLASH FLOOD WATCH through Wednesday evening FOR KSZ073-097-101.

&&

SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...Frye
Hazardous weather outlook, Jul 7, 5:17 AM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 AM CDT TUE JUL 7 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
517 AM CDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  INTERMITTENT MODERATE TO HEAVY SHOWERS AND A FEW EMBEDDED
  THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY...WITH THE
  BEST CHANCES ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR.
  THERE IS AN ELEVATED RISK FOR FLOODING WHERE SHOWERS TRAIN...OR
  REPEATEDLY MOVE OVER THE SAME AREAS.

  AFTER A BRIEF BREAK IN THE RAINFALL LATE THIS AFTERNOON INTO
  EARLY THIS EVENING...A MORE SUBSTANTIAL AREA OF RAINFALL IS
  EXPECTED TO DEVELOP FROM SOUTHWEST TO NORTHEAST ACROSS THE
  REGION LATE THIS EVENING AND OVERNIGHT TONIGHT. MODERATE TO
  HEAVY RAINFALL IS EXPECTED RESULTING IN AN ELEVATED RISK OF
  FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  MODERATE TO HEAVY RAINFALL WILL CONTINUE TO MOVE FROM SOUTHWEST
  TO NORTHEAST ACROSS THE REGION ON WEDNESDAY. STORM TOTAL
  RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE EXPECTED FROM TODAY
  THROUGH WEDNESDAY...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE.
  FLOODING OF CREEKS...STREAMS...RIVERS...AND MANY LOW WATER
  CROSSINGS IS LIKELY. A FLASH FLOOD WATCH REMAINS IN EFFECT
  ACROSS MUCH OF THE OUTLOOK AREA UNTIL WEDNESDAY EVENING.

  AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO
  AROUND 100 DEGREES FROM FRIDAY INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Jul 7, 7:39 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 AM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 AM     FLASH FLOOD      2 SSE CASSVILLE         36.65N 93.85W
07/07/2015                   BARRY              MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS LOW WATER CROSSING NEAR HIGHWAY
            76 AND HIGHWAY 112 IS FLOODED AND IMPASSABLE.

&&

MGRIFFIN
Local storm report, Jul 7, 7:44 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     FLASH FLOOD      COMPETITION             37.48N 92.43W
07/07/2015                   LACLEDE            MO   BROADCAST MEDIA

            THE LOW WATER CROSSING NEAR HIGHWAY O AND ARTHUR ROAD WAS
            FLOODED AND IMPASSABLE. VIDEO OF THE FLASH FLOODING FROM
            SOCIAL MEDIA.

&&

MGRIFFIN
Local storm report, Jul 7, 7:59 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 AM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      WASHBURN                36.59N 93.97W
07/07/2015                   BARRY              MO   LAW ENFORCEMENT

            HIGHWAY 90 IN TOWN IS FLOODED AND IMPASSABLE.

0750 AM     FLASH FLOOD      1 E CASSVILLE           36.68N 93.85W
07/07/2015                   BARRY              MO   LAW ENFORCEMENT

            HIGHWAY 76 EAST OF TOWN WAS FLOODED AND IMPASSABLE.

&&

HATCH
Local storm report, Jul 7, 8:33 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 AM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      3 NW EAGLE ROCK         36.58N 93.79W
07/07/2015                   BARRY              MO   PARK/FOREST SRVC

            COUNTY ROAD 1135 IN ROARING RIVER STATE PARK SAW A FLOOD
            WAVE OF 4 TO 6 FEET OF WATER MOVE THROUGH THE PARK IN
            LESS THAN 10 MINUTES WITH 4 FEET OF WATER STILL RUNNING
            OVER THE ROAD.

&&

HATCH
Local storm report, Jul 7, 9:17 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 AM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     FLASH FLOOD      12 NE PLATO             37.63N 92.07W
07/07/2015                   PULASKI            MO   PUBLIC

            WALNUT ROAD WAS FLOODED AND IMPASSABLE.

&&

HATCH
Local storm report, Jul 7, 9:19 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLASH FLOOD      REEDS SPRING            36.75N 93.38W
07/07/2015                   STONE              MO   BROADCAST MEDIA

            THREE TO SIX INCHES OF WATER WAS FLOWING THROUGH CITY
            STREETS IN TOWN.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:47 PM CDTRiver Flood WarningSGFVernon4 days
Jul 6, 10:31 PM CDTFlash Flood WarningSGFJasper5 hr
Jul 7, 3:53 AM CDTAreal Flood AdvisorySGFJasper6 hr
Jul 7, 4:19 AM CDTAreal Flood AdvisorySGFDent, Laclede, Maries, Phelps, Pulaski, Texas6 hr
Jul 7, 5:02 AM CDTFlash Flood WarningSGFLaclede, Phelps, Pulaski, Texas, Webster, Wright12 hr
Jul 7, 6:50 AM CDTFlash Flood Warning EmergencySGFBarry, Christian, McDonald, Stone, Taney12 hr
Jul 7, 9:13 AM CDTFlash Flood Warning EmergencySGFBarry6 hr
Jul 7, 9:39 AM CDTFlash Flood WarningSGFDent12 hr
Jul 7, 9:54 AM CDTFlash Flood Warning EmergencySGFStone, Taney6 hr
Jul 7, 10:01 AM CDTFlash Flood Warning EmergencySGFOzark, Stone, Taney12 hr
Jul 7, 11:21 AM CDTFlash Flood WarningSGFHowell, Ozark, Shannon6 hr
Jul 7, 11:37 AM CDTRiver Flood WarningSGFPulaski33 hr
Jul 7, 2:57 PM CDTRiver Flood WarningSGFMcDonald68 hr
Jul 7, 4:54 PM CDTAreal Flood WarningSGFLaclede, Phelps, Pulaski, Texas, Webster, Wright12 hr
Jul 7, 6:43 PM CDTAreal Flood WarningSGFBarry, Christian, McDonald, Stone, Taney10 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.